Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Tallahassee, FL

December 26, 20125 counties in Georgia

NWS Tallahassee, FL issued this special weather statement at Dec 26, 2012, 4:49 AM EST for 5 counties in Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2012, 4:49 AM EST (09:49 UTC)
Expired
Dec 26, 2012, 5:45 AM EST
In force
56 min
Issued by
NWS Tallahassee, FL

Counties Brooks County, GA, Colquitt County, GA, Cook County, GA, Lowndes County, GA, Thomas County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WWUS82 KTAE 260949
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 AM EST WED DEC 26 2012

FLZ017-018-GAZ146-147-158>160-261045-
THOMAS GA-LOWNDES GA-BROOKS GA-COLQUITT GA-COOK GA-LEON FL-INLAND
JEFFERSON FL-
449 AM EST WED DEC 26 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BROOKS...COLQUITT... 
COOK...NORTHERN JEFFERSON...NORTHEAST LEON...WESTERN LOWNDES AND 
THOMAS COUNTIES...

* UNTIL 545 AM EST

AT 443 AM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG 
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOULTRIE TO 
TALLAHASSEE...MOVING NORTHEAST AT 55 MPH.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. A WIND GUST TO 43 
MPH WAS MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE ON THE 
FLORIDA STATE UNIVERSITY CAMPUS IN TALLAHASSEE. 

LAT...LON 3063 8335 3065 8361 3058 8361 3054 8367
      3054 8370 3050 8374 3043 8418 3123 8383
      3122 8333 3119 8334 3117 8331 3111 8333
      3106 8328 3103 8329 3103 8319 3095 8317
TIME...MOT...LOC 0948Z 240DEG 48KT 3121 8373 3045 8414

$$

08-LAMERS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Dec 25, 11:09 PM EST, 5 hours 40 minutes earlier.

Area forecast discussion, Dec 25, 11:09 PM EST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1109 PM EST Tue Dec 25 2012

...Tornado Watch #698 is now in effect until 5 AM EST/ 4AM CST/
for all of Southeast Alabama, the Florida Panhandle and the
adjacent Coastal Waters, western portions of the Florida Big Bend,
and much of Southwest Georgia...

.MESOSCALE UPDATE...With the powerful pre-frontal squall line
continuing to hold together as it begins to enter our CWA from the
west, the latest Tornado Watch has been extended eastward to
include all but the eastern 1/3 of the CWA until 10Z. Furthermore,
in this strong and highly sheared environment, we still need to
keep a very close eye on any fore-running Supercells that have
been developing over the Panhandle Waters, as some of these storms may
produce brief Tornadoes.

&&

.NEAR TERM [Through Tonight]...
19 UTC regional mesoanalysis shows the surface low continues to
deepen over Western Louisiana now down to 998 mb. The warm front
has continued to slowly lift northward across Southern
Mississippi/Alabama and then dropping southeastward along the
Florida-Georgia border. Observational data from offshore buoys and
oil platforms are showing a large reservoir of 65+ degree dewpoints
over the North Central Gulf of Mexico. This very moist airmass
will continue to be advected inland and eventually even move into
the Florida Panhandle and Southeast Alabama later this evening.
Further east, observational data around Apalachee Bay show that
greater destabilization will be required this evening to further
the severe weather threat - but in this particular case, the
kinematics are so strong, that only marginal instability would be
needed.

So, the set up looks to be coming together as a strong jet rounds
the base of a potent upper level low moving into Southern
Arkansas. 0-6km deep layer shear values will approach 75 to 80 kts
at times across the Southeast and into our region late tonight.
Low level shear will be as equally as impressive with 0-1 km shear
values of 30 to 40 kt.

Within our area the best area of overlap of sufficient instability
/SBCAPES of 500-750 J/KG/ and strong wind shear is clearly across
the Florida Panhandle, into Southeast Alabama, and far
Southwestern Georgia. It is within this area that there is a likely
chance of significant severe weather activity tonight. While
discrete supercellular convection cannot be ruled out within this
zone (in fact - a couple of mini-supercells are in progress 40mi
south of Destin at 20z), the most likely threat appears to be
destructive straight line winds with the squall line. Wind gusts
with the line could easily exceed 60 to 70 kts.

Further to the east into South Central Georgia and the Florida Big
Bend, the stabilizing influence of Apalachee Bay will likely
diminish the intensity of the squall line somewhat - but the
current thinking is that even though the predicted SBCAPES drop
off to about 200-400 J/KG that the strong kinematics will overcome
the marginally unstable airmass and sustain severe level wind
gusts along the squall line through the predawn hours while
the squall line approaches Interstate 75.

&&

.SHORT TERM [Wednesday Through Thursday Night]...
As the upper level jet moves eastward, pushing the front through our
area Wednesday, expect a rainy morning across the eastern portions
of our area, with rain chances decreasing throughout the day.
Wednesday will be cooler than we've been seeing lately, with high
temperatures in the lower to mid 50s in southeast Alabama,
increasing to the southeast to the mid 60s ahead of the front where
cloud cover and precipitation will still be present throughout the
day. After the front clears our forecast area, a much cooler, drier
air mass will enter the region. Within this air mass, Wednesday lows
are expected to dip into the lower to mid 30s across the region.
Thursday will be dry with mostly clear skies in the wake of the
front, but cooler with high temperatures in the upper 40s to lower
50s across the area. Thursday night lows will be in the lower 30s.

&&

.LONG TERM [Friday through Tuesday]...
A progressive pattern will remain in place through the period
with the 25/00z GFS and 25/00z ECMWF agreeing that the next rain
maker will move into the area on Saturday. This system currently
does not look nearly as impressive in terms of convective
potential as the system we are dealing with now, and the official
forecast only carries a slight chance of thunder close to the
coast. For the most part, temperatures are expected to be within a
few degrees of the seasonal averages, except cooler than average
Thursday night as weak high pressure temporarily builds in from
the north.

&&

.AVIATION...[Through 00z Thursday]
Strong convection is expected to develop across the area, some of
which could be very severe overnight. The main period of strongest
activity is expected across the area tonight between 04Z to 12Z
along a fast moving windy squall line ahead of a rapidly moving cold
front. Winds will shift sharply from southerly to westerly behind
this front. MVFR cigs/vsbys and gusty onshore winds will accompany
these systems. IFR and even brief LIFR possible with any heavy rain.
After cold exits, MVFR cigs and vsbys in fog persist into mid to late
morning from west to east. strong and very gusty west then nw west
winds in wake of front until close to sunset.

&&

.MARINE...
A very powerful squall line develops out ahead of the approaching
Cold Front overnight. Gale Force winds (or frequent gusts) and seas
will overtake the marine area, with even stronger winds in the
vicinity of any thunderstorms. These gale conditions will linger for
a while out of the west behind the Cold Front during the first half
of Wednesday, before slightly diminishing back to Advisory levels
out of the northwest into Wednesday night.

&&

.FIRE WEATHER...
There are no red flag concerns for the next several days with
wetting rain on the way.

&&

.HYDROLOGY...
Much of the region is expected to receive an additional 1 to 2
inches of rainfall during the next 12 hrs. This may cause some
minor rises along area rivers, but due to low flows in area basins,
no significant rises are expected at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   60  64  34  52  33 /100  30  10   0  10
Panama City   56  62  38  52  43 /100  10  10   0  10
Dothan        50  55  32  49  33 /100  10  10   0  10
Albany        54  59  31  50  32 /100  30  10   0  10
Valdosta      58  63  34  52  32 /100  90  10   0  10
Cross City    58  67  36  56  32 /100 100  10   0  10
Apalachicola  61  65  39  53  46 /100  20  10   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY from 7 AM EST /6 AM CST/ to 5 PM EST /4 PM CST/
     Wednesday for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.
     HIGH SURF ADVISORY until 7 PM EST /6 PM CST/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.
GA...WIND ADVISORY from 7 AM to 5 PM EST Wednesday for Baker-Ben
     Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.
AL...WIND ADVISORY from 6 AM to 4 PM CST Wednesday for Coffee-Dale-
     Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 1 AM EST Wednesday for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee
     River to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.
     SMALL CRAFT ADVISORY from 1 PM Wednesday to 1 AM EST Thursday
     for Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Destin FL from 20 to 60
     NM.
     GALE WARNING until 1 PM EST Wednesday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM.
     GALE WARNING until 1 PM EST Wednesday for Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

MESOSCALE UPDATE...Gould
NEAR TERM...Block
SHORT TERM...Moore
LONG TERM...Lanier
AVIATION...Block
MARINE...Moore
FIRE WEATHER...Lanier
HYDROLOGY...Godsey
Hazardous weather outlook, Dec 25, 10:43 PM EST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1043 PM EST TUE DEC 25 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270345-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1043 PM EST TUE DEC 25 2012 /943 PM CST TUE DEC 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
A TORNADO WATCH IS IN EFFECT UNTIL 5 AM EST/4 AM CST FOR ALL OF
SE ALABAMA, THE FLORIDA PANHANDLE AND THE ADJACENT WATERS, THE
WESTERN FLORIDA BIG BEND AND SOUTHWEST GEORGIA...

THE SEVERE WEATHER THREAT WILL CONTINUE TO INCREASE INTO THE
OVERNIGHT HOURS. THE GREATEST THREAT FOR SEVERE STORMS IS WITH
DAMAGING WINDS AND TORNADOES PRIMARILY ACROSS PORTIONS OF SOUTHEAST
ALABAMA...THE FLORIDA PANHANDLE AND THE ADJACENT WATERS AND
SOUTHWEST GEORGIA AS THE SQUALL LINE MOVES ACROSS. CURRENT
ANALYSIS HAS THIS SQUALL LINE MOVING ACROSS SE ALABAMA AND THE
FLORIDA PANHANDLE AROUND MIDNIGHT UNTIL AROUND 2 AM EST. ALTHOUGH
THE THREAT DECREASES SOMEWHAT AS THE SQUALL LINE MOVES EAST OF THE
APALACHICOLA RIVER...SEVERE STORMS AND TORNADOES COULD OCCUR
ANYWHERE IN THE FORECAST AREA. THE SQUALL LINE WILL MOVE ACROSS
THE WESTERN BIG BEND 2-4 AM AND THE EASTERN BIG BEND AND SOUTH
CENTRAL GEORGIA 4-6 AM EST. THIS WILL BE FOLLOWED BY THE PARENT
COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE SQUALL LINE AND THEN COLD FRONT SHOULD EXIT EAST OF I-75
AFTER SUNRISE WITH DRIER AND COOLER AIR OVERSPREADING THE REGION.
ANOTHER SYSTEM IS EXPECTED TO BRING A ROUND OF RAIN ON SATURDAY...
BUT THE THREAT OF THUNDERSTORMS CURRENTLY LOOKS LESS THAN WITH
THE UPCOMING SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NEEDED THROUGH THE OVERNIGHT HOURS.

BLOCK

In the hours before

Special weather statement, Dec 26, 1:54 AM EST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
154 AM EST WED DEC 26 2012

FLZ010>014-112-114-260800-
CALHOUN FL-JACKSON FL-INLAND BAY FL-INLAND GULF FL-COASTAL GULF
FL-COASTAL BAY FL-WASHINGTON FL-
1254 AM CST WED DEC 26 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAY...CALHOUN...GULF...
JACKSON AND EASTERN WASHINGTON COUNTIES...

* UNTIL 200 AM CST/300 AM EST/

AT 1249 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
COTTONWOOD TO 20 MILES SOUTHWEST OF TYNDALL AFB...OR ALONG A LINE
EXTENDING FROM ELLAVILLE TO 18 MILES SOUTH OF ST ANDREWS STATE
PARK...MOVING SOUTHEAST AT 35 MPH.

WINDS GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 2982 8543 2988 8540 2969 8535 2981 8531
      2990 8537 3017 8580 3025 8577 3020 8573
      3023 8569 3022 8572 3028 8576 3099 8546
      3100 8500 3070 8486 3058 8497 3017 8514
      3002 8511 2967 8524 2965 8534
TIME...MOT...LOC 0653Z 296DEG 29KT 3097 8536 2987 8581

42-DVD
Local storm report, Dec 26, 2:19 AM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 AM EST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     REHOBETH                31.13N 85.44W
12/26/2012                   HOUSTON            AL   911 CALL CENTER

            2 TREES AND A POWERLINE KNOCKED DOWN.

&&

GOULD
Special weather statement, Dec 26, 2:31 AM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 AM EST WED DEC 26 2012

ALZ069-GAZ122>125-142>144-155-156-260830-
HOUSTON AL-TERRELL GA-RANDOLPH GA-MILLER GA-BAKER GA-CALHOUN
GA-DOUGHERTY GA-EARLY GA-DECATUR GA-SEMINOLE GA-
231 AM EST WED DEC 26 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAKER...CALHOUN...
WESTERN DECATUR...WESTERN DOUGHERTY...EARLY...MILLER...RANDOLPH...
SEMINOLE AND TERRELL COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 330 AM EST/230 AM CST/

AT 228 AM EST/128 AM CST/...THE NATIONAL WEATHER SERVICE HAS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTON TO 6 MILES
SOUTH OF MARIANNA...OR ALONG A LINE EXTENDING FROM TROUTMAN TO
SIMSVILLE...MOVING NORTHEAST AT 45 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM EST.

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0)
9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 3196 8444 3183 8426 3169 8430 3162 8430
      3162 8426 3070 8469 3071 8486 3076 8492
      3089 8494 3098 8501 3100 8500 3100 8514
      3150 8493 3150 8482 3152 8481 3162 8482
      3163 8488 3193 8474 3193 8446
TIME...MOT...LOC 0731Z 238DEG 37KT 3196 8465 3071 8519

08-LAMERS
Special weather statement, Dec 26, 2:58 AM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 AM EST WED DEC 26 2012

FLZ011-013>016-026-114-115-260830-
CALHOUN FL-JACKSON FL-INLAND GULF FL-COASTAL GULF FL-COASTAL FRANKLIN
FL-INLAND FRANKLIN FL-GADSDEN FL-LIBERTY FL-
258 AM EST WED DEC 26 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR EASTERN
CALHOUN...WESTERN FRANKLIN...WESTERN GADSDEN...GULF...SOUTHEAST
JACKSON AND LIBERTY COUNTIES...

* UNTIL 330 AM EST/230 AM CST/

AT 155 AM CST/255 AM EST/...THE NATIONAL WEATHER SERVICE HAS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHATTAHOOCHEE TO
MEXICO BEACH...OR ALONG A LINE EXTENDING FROM SNEADS TO BEACON
HILL...MOVING EAST AT 25 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 2967 8521 2967 8533 2965 8535 2978 8542
      2984 8543 2988 8540 2988 8539 2973 8538
      2969 8535 2970 8533 2981 8531 2992 8539
      3001 8539 3083 8494 3071 8486 3068 8457
      2970 8503 2969 8517 2968 8507 2961 8507
TIME...MOT...LOC 0758Z 286DEG 23KT 3072 8489 2995 8535

42-DVD
Special weather statement, Dec 26, 4:06 AM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EST WED DEC 26 2012

FLZ016-017-026-027-127-GAZ156>158-261000-
THOMAS GA-GRADY GA-LEON FL-DECATUR GA-COASTAL WAKULLA FL-GADSDEN
FL-INLAND WAKULLA FL-LIBERTY FL-
406 AM EST WED DEC 26 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR SOUTHEAST
DECATUR...SOUTHEAST GADSDEN...GRADY...LEON...SOUTHEAST
LIBERTY...THOMAS AND WAKULLA COUNTIES...

* UNTIL 500 AM EST

AT 404 AM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF CAIRO TO
14 MILES SOUTH OF QUINCY...OR ALONG A LINE EXTENDING FROM CAPEL TO
BLOXHAM...MOVING EAST AT 25 MPH. A WIND GUST TO 44 MPH WAS MEASURED
AT THE QUINCY AIRPORT AT 355 AM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3067 8396 3067 8401 3058 8400 3019 8419
      3014 8467 3022 8468 3026 8474 3032 8470
      3033 8471 3039 8465 3042 8471 3068 8449
      3088 8441 3107 8437 3108 8401 3104 8399
      3104 8378
TIME...MOT...LOC 0906Z 270DEG 21KT 3096 8421 3038 8459

42-DVD
Special weather statement, Dec 26, 4:49 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 AM EST WED DEC 26 2012

FLZ017-018-GAZ146-147-158>160-261045-
THOMAS GA-LOWNDES GA-BROOKS GA-COLQUITT GA-COOK GA-LEON FL-INLAND
JEFFERSON FL-
449 AM EST WED DEC 26 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BROOKS...COLQUITT...
COOK...NORTHERN JEFFERSON...NORTHEAST LEON...WESTERN LOWNDES AND
THOMAS COUNTIES...

* UNTIL 545 AM EST

AT 443 AM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOULTRIE TO
TALLAHASSEE...MOVING NORTHEAST AT 55 MPH.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. A WIND GUST TO 43
MPH WAS MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE ON THE
FLORIDA STATE UNIVERSITY CAMPUS IN TALLAHASSEE.

LAT...LON 3063 8335 3065 8361 3058 8361 3054 8367
      3054 8370 3050 8374 3043 8418 3123 8383
      3122 8333 3119 8334 3117 8331 3111 8333
      3106 8328 3103 8329 3103 8319 3095 8317
TIME...MOT...LOC 0948Z 240DEG 48KT 3121 8373 3045 8414

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 7:04 PM ESTSpecial Marine WarningTAE35 min
Dec 25, 7:42 PM ESTSpecial Marine WarningTAE93 min
Dec 25, 8:08 PM ESTTornado WarningTAEBay34 min
Dec 25, 8:09 PM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Dec 25, 8:10 PM ESTSpecial Marine WarningTAE19 min
Dec 25, 9:40 PM ESTSpecial Marine WarningTAE95 min
Dec 25, 10:13 PM ESTTornado WarningTAEBay18 min
Dec 25, 11:30 PM ESTSpecial Marine WarningTAE45 min
Dec 25, 11:54 PM ESTSevere Thunderstorm WarningTAEWalton66 min
Dec 26, 12:14 AM ESTSpecial Marine WarningTAE2 hr
Dec 26, 12:57 AM ESTSpecial Weather StatementTAEBay, Holmes, Walton, Washington63 min
Dec 26, 1:07 AM ESTSpecial Marine WarningTAE83 min
Dec 26, 1:54 AM ESTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson66 min
Dec 26, 2:10 AM ESTSpecial Marine WarningTAE80 min
Dec 26, 2:58 AM ESTSpecial Weather StatementTAEGulf, Liberty32 min
Dec 26, 4:06 AM ESTSpecial Weather StatementTAELeon54 min
Dec 26, 6:13 AM ESTSpecial Weather StatementTAELafayette, Taylor62 min
Dec 26, 2:09 PM ESTFreeze WarningTAEHolmes, Jackson, Walton, Washington14 hr
Dec 26, 1:36 AM ESTSpecial Weather StatementTAEClay, Early, Randolph54 min
Dec 26, 2:31 AM ESTSpecial Weather StatementTAEBaker, Calhoun, Early, Miller, Randolph, Seminole and 1 more59 min
Dec 26, 5:47 AM ESTSpecial Weather StatementTAELanier, Lowndes43 min
Dec 26, 6:27 AM ESTSpecial Weather StatementTAELanier, Lowndes48 min
Dec 25, 7:09 PM ESTTornado WarningTAECoffee36 min
Dec 25, 11:12 PM ESTSevere Thunderstorm WarningTAECoffee63 min
Dec 25, 11:56 PM ESTSevere Thunderstorm WarningTAECoffee, Geneva49 min
Dec 26, 12:13 AM ESTSevere Thunderstorm WarningTAECoffee, Dale32 min
Dec 26, 12:45 AM ESTSpecial Weather StatementTAEDale, Geneva, Henry60 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.